# SDR SWAA2024100932155

- Difficulty date: August 29, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE STIFFENER BTW BS 312 TO BS 328 AT LEVEL STR 17L AND LBL 12 AT FWD GALLEY AREA 2024-528622<[01] REPLACED STRUCTURE STIFFENER AND FASTENERS LOCATED BETWEEN BS 312 TO BS 328 AT LEVEL STRINGER 17L AND LBL 12 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9; SRM 51-40-02-0G-0 DWG 141A5400 SHEET 27 REV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELOW
